RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 725–732 (Mi mz6571)  

Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$

Yu. V. Malykhin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We construct estimators of regression functions and prove theorems on their errors in two different cases. In the first case, we consider the so-called adaptive estimators whose error is close to the optimal one for a whole family of classes of possible regression functions; the adaptivity of the estimators is connected with the fact that they are constructed without any information about the choice of the class. In the second case, the class of possible regression functions is fixed; however, the marginal measure is unknown and the estimator is constructed without any information about this measure. Its error turns out to be close to the minimal possible (in the worst case) error.

Keywords: nonparametric regression, regression function, adaptive estimator, marginal measure, Bernstein's inequality, combinatorial dimension, least-squares method

DOI: https://doi.org/10.4213/mzm6571

Full text: PDF file (486 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 682–689

Bibliographic databases:

UDC: 519.234
Received: 20.11.2008
Revised: 28.02.2009

Citation: Yu. V. Malykhin, “Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$”, Mat. Zametki, 86:5 (2009), 725–732; Math. Notes, 86:5 (2009), 682–689

Citation in format AMSBIB
\Bibitem{Mal09}
\by Yu.~V.~Malykhin
\paper Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure~$\rho_X$
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 725--732
\mathnet{http://mi.mathnet.ru/mz6571}
\crossref{https://doi.org/10.4213/mzm6571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641345}
\zmath{https://zbmath.org/?q=an:1182.62086}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 682--689
\crossref{https://doi.org/10.1134/S0001434609110108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949099361}


Linking options:
  • http://mi.mathnet.ru/eng/mz6571
  • https://doi.org/10.4213/mzm6571
  • http://mi.mathnet.ru/eng/mz/v86/i5/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:339
    Full text:39
    References:24
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019